It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by warwick on August 21, 2000 at 09:35:34:

In Reply to: Tegratol posted by colin on May 10, 2000 at 16:57:37:

: I hope you don't mind me asking this here. My dr wants me to take tegratol for bipolar. I am scared of drugs as I had a nasty experience with side effects that affected my heart beat. I have not taken any drungs since then-5yrs ago. Anyway, i have read of the possible side effects of this drug and it sacred me stupid. I would like any advice you may have to give
: thank you.
COLIN, I am bipolar also and you cannot exist without medication. You must get back your life,
for yourself and those around you. Don't give up. If it means tegratol then go for it. I was placed
on Epilim, another great one. I have been tried on many drugs for 6 years and many serious
reactions. You become a walking research station, but find a practioner you will put your trus
in and try,try,try! Doctor seems to want to add Tegratol to my list, and if she believes it to be
right I will have no hesitation in accepting it. I do hope you may gain a little of the faith that I
am growing, as it is much nicer to be getting well than to be so rotten. I have been off work for
over twelve months now but it looks like I may get back to part time soon, leading to full time
later. I have found it important to take my medication always, do not expect to ever give it
up.Your state of health and wellbeing is paramount.

Follow Ups

All times are GMT -7. The time now is 08:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!